# SDR REXA2016181901585

- Difficulty date: August 19, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 310 IS CORRODED BETWEEN STRINGER 25L TO 24R.  REPAIRED IAW REO 670-53-21-799 REV AND SRM 51-21-06-001-001-A01.
